# SDR W6JA202307000007

- Difficulty date: July 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N801HH
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 656
- Aircraft time: 7,840 hours, 2,806 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: A10498
- Condition: Unknown
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

AMBER AUTO PILOT 2 FAIL AND YAW DAMP FAIL CAS MESSAGE. APPROXIMATELY 1:30 INTO OUR FLIGHT FROM EIKY TO KTEB WHILE IN CRUISE AT FL430 WE EXPERIENCED AN AMBER CPL DATA-INVALID CAS MESSAGE FOLLOWED BY A LOSS OF AUTOPILOT. THEY TRIED TO RESET THE AUTOPILOT WITH NO SUCCESS. THE PILOTS HAD DIFFICULTY MAINTAINING ALTITUDE AND ATC INQUIRED. THEY CONTACTED SHANNON RADIO BY HF TO NOTIFY THEM. MEANWHILE, AIRSPEED CONTINUED TO DECREASE EVEN WITH THROTTLE ADVANCEMENT, AT THIS POINT THE FO DECIDED TO CONTACT SHANNON RADIO AND DECLARE AN EMERGENCY. DURING OUR DIVERSION TO EINN THE ISSUES CLEARED, AND WE WERE ABLE TO REACTIVE THE AUTOPILOT AND AUTO-THROTTLES. AFTER FURTHER DISCUSSION THE PILOTS DECIDED TO RETURN TO THE DEPARTURE AIRPORT OF EIKY.  THEY LANDED SAFELY IN EIKY WITH NO DIFFICULTY.
